# SDR DLL13952285

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND AN ANGLE CRACKED 6 FT AFT OF THE NR 2 INLET FS 1705, 3 0'CLOCK POSITION, INSIDE OVAL ACCESS OPENING.  REMOVED CRACKED ANGLE, FABRICATED T-ANGLE AND FILLER PER SRM 54-12-00 PG 805.
